# SDR 2005UALA00477

- Difficulty date: May 25, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 39,626 hours, 14,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT FUSE SKIN AT STA 1181 STR 16L HAS DRILL DAMAGE.  REMOVED DAMAGED AREA AND FABRICATED FREEZE PLUG AND DOUBLER PER REO G09831 AND EVA-40157
